# SDR 98FDEA00333

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 727-22
- Aircraft serial: 18864
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TAKEOFF POWER COCKPIT FILLS WITH STRONG BURNING ODOR.  SUSPECT LEFT PACK OR ENGINE NR 1 BLEED SYSTEM IS CONTRIBUTING TO PROBLEM.  WHEN LEFT PACK IS TURNED OFF IN FLIGHT ODOR IS REDUCED.  DO NOT APPEAR TO GET ODOR EXCEPT IN HIGH ENGINE POWER SITUATION.  RAN LEFT PACK FOR OVER 30 MINUTES NO BURNING SMELL NOTED.  SUSPECT LEFTOVER RESIDUE FROM BAD CONDENSER REFERENCE PREVIOUS WRITE-UP.
